# SDR 96ZZZX5799

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4204G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 061
- System (JASC): 3350 · Emergency Lighting
- Part: Pack Battery
- Part number: 3011151
- Condition: Discharged
- Location: Cabin 29 Wl
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - 2 FWD TRACK LIGHTS ARE OUT WITH A/C POWER OFF.  REPLACED SERVICEABLE EMERGENCY BATTERY PACK AT 29 WL.
